# SDR IPXA2021020165187

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 34,687 hours, 23,407 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 112N700712912
- Condition: Corroded
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEGOUTER WING - UPPER SKIN, DRAG FITTINGS, DIAGONAL BRACE AND SHIM MIGRATION INSPECTION HAS 6 EA CRACK AND CORROSION INDICATIONS.  REPAIRED IAW EA 757-5720-27-A2533.
